Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from fever,vomiting & headache in a 4yr old kid. what could it be ?

fever ,vomiting & headache in a 4yr old.. what could it be?? please help! Hi my 4 yr old son has had a fever and has been vomiting. he hasnt been able to eat anything or keep any liquids down. he has also complained about a headache. he has been given 2 injections 1 of bonadoxina 25mg and 1 of amikin 250 mg and also Bactrim suspension. he has been like this all day and i dont see him getting better. please tell me what might be wrong with him? and wat else could i give him or do for him to feel better?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Fever;headache;vomiting can be due to malarial fever;viral fever & even in meningitis.If the vomiting has started after the medicines it can be due to medicines also.Your doctor has given antibiotic injection and suspension of Bactrim so hopefully his infection will settle down & he should be better in next 24 hours.If not he will get investigated further & treat accordingly.I guess the doctor treating your child is a Paediatrician If he is then follow his advice he will do the best for your child.
Wish him a speedy recovery.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor